Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
71 Mixing and weakly mixing abelian subalgebras of type ${\rm II}_1$ factors Cameron, Jan and Fang, Junsheng and Mukherjee, Kunal J. Funct. Anal.

Volume: 272 Page: 2697-2725 DOI:10.1016/j.jfa.2016.12.006

2017
72 KMS quantum symmetric states Dykema, Ken and Mukherjee, Kunal J. Math. Phys.

Volume: 58 Page: 012103, 12 DOI:10.1063/1.4974361

2017
73 A discrete regularization method for Ill-posed operator equations, M. T. Nair The Journal of Analysis

Volume: 25 Page: 53 - 266 DOI:DOI 10.1007/s41478-017-0047-4

2017
74 On perturbations of Stein operator Kumar, A. N. and Upadhye, N. S. Communications in Statistics. Theory and Methods

Volume: 46 Page: 9284-9302 DOI:10.1080/03610926.2016.1206937

2017
75 A Derivativefree iterative method for nonlinear ill-posed equations with monotone operators S. George and M.T. Nair J. Inverse and Ill-Posed Problems

Volume: 25 Page: 543-551 DOI:DOI:10.1515/JIIP-2014-0049

2017
76 A linear regularization method for a nonlinear parameter identification problem M.T. Nair and S. D. Roy J. Inverse and Ill-Posed Problems

Volume: 26 Page: 687-701 DOI:doi:10.1515/JIIP-2015-0091

2017
77 Core-annular miscible two-fluid flow in a slippery pipe: A stability analysis G Chattopadhyay, R Usha, KC Sahu Physics of Fluids

Volume: 29 Page: 097106 DOI:https://doi.org/10.1063/1.4989744

2017
78 Axiomatic Characterization of the Interval Function of a Bipartite Graph Manoj Changat and Ferdoos Hossein Nezhad and N. Narayanan LNCS

Volume: 10156 Page: 96-106 DOI:10.1007/978-3-319-53007-9_9

2017
79 Regular representations of completely bounded maps Bhat, B. V. Rajarama and Mallick, Nirupama and Sumesh, K. Pacific J. Math.

Volume: 289 Page: 257-286 DOI:10.2140/pjm.2017.289.257

2017
80 From a ball game to incompleteness Arindama Singh Resonance

Volume: 12 Page: 1205-1211 DOI:http://rdcu.be/EpE7

2017